# SDR AALA2018082739025

- Difficulty date: August 22, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 52,868 hours, 21,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EXIT 15A, EMERGENCY LIGHT COVER WAS MISSING AND THE LIGHT SEGMENT HANGING OUT.  REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-00.  OPS CHECKED OK.
